# SDR AALA20130407001

- Difficulty date: March 13, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 36,417 hours, 14,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, STATION 986.5 AND LEFT BUTTLINE 43 HAS CORROSION ON CREASE ANGLE.  REPLACED 986.5 BEAM PER SRM 53-70-51-2R-4 AND EA.
